MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE CENTERED 42MM X 29MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE CENTERED 42MM X 29MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWD193
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "pt underwent primary right reverse shoulder replacement, on (b)(6) 2024.Pt experienced recent history of pain, swelling, in right prosthetic shoulder joint.Underwent revision on (b)(6) 2024.Multiple specimens taken, to determine if infection present - glenoid component, and humeral tray and poly revised.Pt underwent a 2nd revision, on 13th june, due to significant swelling in prosthetic joint.Wound opened, to reveal large collection of hematoma.No obvious collection of pus.Humeral tray / poly again revised, as well as the glenosphere.Multiple specimens again taken.Copious lavage".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "pt underwent primary right reverse shoulder replacement, on (b)(6) 2024.Pt experienced recent history of pain, swelling, in right prosthetic shoulder joint.Underwent revision on (b)(6) 2024.Multiple specimens taken, to determine if infection present - glenoid component, and humeral tray and poly revised.Pt underwent a 2nd revision, on (b)(6) 2024, due to significant swelling in prosthetic joint.Wound opened, to reveal large collection of hematoma.No obvious collection of pus.Humeral tray / poly again revised, as well as the glenosphere.Multiple specimens again taken.Copious lavage".

Brand Name
AEQUALIS REVERSED GLENOSPHERE CENTERED 42MM X 29MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19716337
Report Number3000931034-2024-00377
Device Sequence Number18179498
Product Code KWS
UDI-Device Identifier03700386935916
UDI-Public03700386935916
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD193
Device Lot Number8265AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale